# SDR AWXA9900492

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON INFLIGHT.  RESPLICED WIRE AT SEAT 13A,  OPS CK GOOD.  A/C HAS 4 SDR'S GENERATED FOR EMERGENCY LIGHTING, NONE  RELATED.
